# SDR GAIA01191ST

- Difficulty date: June 11, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N252US
- Make and model: Boeing 727251
- Aircraft serial: 19971
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION AT FLIGHTSTAR, IT WAS DISCOVERED THAT HORIZONTAL STIFFENER EXFOLIATED ON TOP OF NOSE WHEEL WELL BS 302 RBL 12-LBL 12 WL 181.  ACCOMPLISHED HORIZONTAL STIFFENER REPLACEMENT BS 302 WL 181 LBL 12 - RBL 12 IAW B727 SRM 53-10-2 FIG 2 AND 51-30-2, 51-30-9.  FASI NON ROUTINE 06653.  (M)
